ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Hardy-Sobolev inequality for the twisted Laplacian

Adimurthi, * and Ratnakumar, PK and Sohani, Vijay Kumar (2017) A Hardy-Sobolev inequality for the twisted Laplacian. In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 147 (1). pp. 1-23.

[img] PDF
Pro_Roy_Soc_Edi_Sec-A_Mat_147-1_1_2017.pdf - Published Version
Restricted to Registered users only

Download (711kB) | Request a copy
Official URL: http://dx.doi.org/10.1017/S0308210516000081
Item Type: Journal Article
Additional Information: Copy right for this article belongs to the CAMBRIDGE UNIV PRESS, EDINBURGH BLDG, SHAFTESBURY RD, CB2 8RU CAMBRIDGE, ENGLAND
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 26 Apr 2017 07:21
Last Modified: 18 Feb 2019 10:21
URI: http://eprints.iisc.ac.in/id/eprint/56615

Actions (login required)

View Item View Item